Hard of hearing

CNN reports that Viagra, Levitra, and Cialis may increase risk of sudden hearing loss. I don’t expect this will affect sales, though, as any man taking this medication is obviously not interested in conversation.

Advertisements
Post a comment or leave a trackback: Trackback URL.

Comments

  • mo79uk  On October 19, 2007 at 4:29 pm

    Could you repeat that? 😉

    A person who’s desperate enough to take an ineffective heart drug that had an interesting side effect to market (Viagra) will even resort to a pencil and adhesive tape.

  • John  On October 21, 2007 at 12:57 am

    I have Multiple Sclerosis and for the last year I have been taking Viagra which definatly helped with you know what. After reading this announcement I had to take a step back. In the last year I have visited the Emerg Dept twice with sudden hearing loss. The first time They sent me to Ear/Nose/Throat specailist the following monday where he recorded a 20-30% permanent loss in my left ear. I will now stop taking these ED drugs permanently and I can only hope that my hearing does not get worse. I wasn’t even aware that ED drugs could cause vision problems. This drugs benefits are not worth the risks.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: